American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Don Porter. An algebraic proof that $[\Omega ^{U}]_{2}={\germ N}^{2}$ . Proc. Amer. Math. Soc. 31 (1972) 605-608. MR 0288773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan Brender. Inertial and bordism properties of spheres . Proc. Amer. Math. Soc. 27 (1971) 209-212. MR 0267592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reinhard Schultz. On the inertia group of a product of spheres . Trans. Amer. Math. Soc. 156 (1971) 137-153. MR 0275453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. E. Floyd. Stiefel-Whitney numbers of quaternionic and related manifolds . Trans. Amer. Math. Soc. 155 (1971) 77-94. MR 0273632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Max K. Agoston. Groups of embedded manifolds . Trans. Amer. Math. Soc. 154 (1971) 365-375. MR 0273628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. S. Husch. Finding a boundary for a $3$-manifold . Proc. Amer. Math. Soc. 21 (1969) 64-68. MR 0239609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. V. Mielke. Cobordism properties of manifolds of small category . Proc. Amer. Math. Soc. 21 (1969) 332-334. MR 0236939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Douglas N. Hertz. Ambient surgery and tangential homotopy quaternionic projective spaces. . Trans. Amer. Math. Soc. 145 (1969) 517-545. MR 0250320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michel A. Kervaire. Smooth homology spheres and their fundamental groups . Trans. Amer. Math. Soc. 144 (1969) 67-72. MR 0253347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Douglas R. Anderson. On homotopy spheres bounding highly connected manifolds . Trans. Amer. Math. Soc. 139 (1969) 155-161. MR 0238332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Max K. Agoston. On handle decompositions and diffeomorphisms . Trans. Amer. Math. Soc. 137 (1969) 21-26. MR 0236938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter S. Landweber. The bordism class of a quasi-symplectic manifold . Proc. Amer. Math. Soc. 19 (1968) 614-616. MR 0226650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sam B. Nadler. Errata: ``A characterization of the differentiable submanifolds of $R\sp{n}$'' . Proc. Amer. Math. Soc. 19 (1968) 1508. MR 0232398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Kervaire and A. Vasquez. Simple-connectivity and the Browder-Novikov theorem . Trans. Amer. Math. Soc. 126 (1967) 508-513. MR 0208602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. E. Stong. On the squares of oriented manifolds . Proc. Amer. Math. Soc. 17 (1966) 706-708. MR 0192505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. O. Burdick. Oriented manifolds fibered over the circle . Proc. Amer. Math. Soc. 17 (1966) 449-452. MR 0220302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. S. Hoo. Remarks on the bordism algebra of involutions . Proc. Amer. Math. Soc. 17 (1966) 1083-1086. MR 0225329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter S. Landweber. K\"unneth formulas for bordism theories . Trans. Amer. Math. Soc. 121 (1966) 242-256. MR 0192503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuen-fat Wong. A theorem on homotopically equivalent $(2k+1)$-manifolds . Proc. Amer. Math. Soc. 16 (1965) 1022-1025. MR 0193638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Lashof. Poincar\'e duality and cobordism . Trans. Amer. Math. Soc. 109 (1963) 257-277. MR 0156357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. T. C. Wall. The action of $\Gamma \sb{2n}$ on $(n-1)$-connected $2n$-manifolds. . Proc. Amer. Math. Soc. 13 (1962) 943-944. MR 0143223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. T. C. Wall. Killing the middle homotopy groups of odd dimensional manifolds . Trans. Amer. Math. Soc. 103 (1962) 421-433. MR 0139185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yasurô Tomonaga. Integrability of a certain kind of genus . Proc. Amer. Math. Soc. 12 (1961) 821-823. MR 0126853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yasurô Tomonaga. A generalization of Hirzebruch polynomial and cobordism decomposition. . Proc. Amer. Math. Soc. 12 (1961) 573-576. MR 0126852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1